# SDR CA980629010

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- System (JASC): 2210 · Autopilot System
- Part: Control Cable
- Condition: Damaged
- Location: Yaw Damper
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) YAW DAMPENER CABLES UNWOUND AND CAME OFF OF THE ACTUATOR.  CABLE GUARD HAD TOO MUCH CLEARANCE.  REPAIRED.
